# SDR AALA201710279018

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,374 hours, 6,186 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, FLIGHT ATTENDANT REPORTED A CAUTION LIGHT FOR THE R2 DOOR,  LOW PRESSURE.  CHARGED R2 DOOR EMERGENCY OPERATION CYLINDER IAW AMM.
